# SDR DALA1308576901

- Difficulty date: April 5, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 84,890 hours, 37,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND EMERGENCY LIGHT INOPERATIVE A ROW 36.  MX CONNECTED PATH LIGHT AT ROW 36. OPS OF LIGHT NOW CHECK OK.
